# SDR DL764080246

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 26,305 hours, 8,102 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DURING FLT CONTROL CHECK, F/O RT RUDDER PEDAL HITS THE AFT STOP COVER.  RTB ADJ RUDDER PEDALS TO NML CONFIG.  RAN PEDALS FULL LT AND RT PEDAL DOES NOT HIT THE SHROUD.  PEDALS ARE EVEN ALL POS AND IND NML.
